Fungal meningitis outbreak caused by contaminated steroid injection
The multi-state law firm of Kantrowitz Goldhamer & Graifman, PC is investigating claims on behalf of individuals who contracted meningitis after receiving a tainted steroid injection. If you received a steroid injection between May and October 2012 and developed any of the common symptoms of fungal meningitis, you may be entitled to compensation. Common symptoms include: Dizziness, Fever, Nausea, and Severe Headaches, and it often takes up to a month for the fungal meningitis symptoms to surface following an epidural injection. Health experts first identified a multistate fungal meningitis outbreak in late September 2012. The meningitis cases have been linked to epidural injections of the steroid methylprednisolone acetate, which is used to treat back pain through direct spinal injection. Thousands of people nationwide may be at risk of contracting after an epidural injection received after May 2012.
If you or a loved one believe they have contracted one of the injuries now identified with this steroid injection, or believe they have symptoms indicative of such contamination, and wish to learn about it and preserve your rights, please contact Barry S. Kantrowitz, Esq. by email at: firstname.lastname@example.org or by phone at 1-(800) 711-5258 (or 845-356-2570) at the Firm, or by writing to him at:
Kantrowitz Goldhamer & Graifman, P.C.
747 Chestnut Ridge Road
Chestnut Ridge, New York 10977